# SDR CA060804004

- Difficulty date: April 10, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 707700301
- Part serial: 00061313
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 9,667 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) DURING DESCENT, CREW DETECTED A STRONG BURNING SMELL ON THE FLIGHT DECK. FLIGHT CREW DONNED OXYGEN MASKS AND LANDED WITHOUT FURTHER INCIDENT.  FLIGHT CREW HAD REPORTED TO ENGINEERING THAT THE WEATHER RADAR WAS INOPERATIVE FROM TOP OF DESCENT. UPON INVESTIGATION BY ENGINEERING THE WEATHER RADAR INDICATOR WAS FOUND TO HAVE A STRONG BURNING SMELL. WEATHER RADAR INDICATOR REPLACED AND FUNCTIONALLY TESTED SERVICEABLE.  (TC NR 20060804004)
